About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 127103, 13 pages
http://dx.doi.org/10.1155/2013/127103
Research Article

Stability and Stabilizing of Fractional Complex Lorenz Systems

Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia

Received 16 October 2012; Accepted 29 November 2012

Academic Editor: Micah Osilike

Copyright © 2013 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, no. 2, pp. 130–1341, 1963. View at Publisher · View at Google Scholar
  2. V. Afraimovic, V. Bykov, and L. P. Shilnikov, “Origin and structure of the Lorenz attractor,” Soviet Physics—Doklady, vol. 22, pp. 253–255, 1977.
  3. C. Sparrow, The Lorenz equations: bifurcations, chaos, and strange attractors, vol. 41 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1982. View at Zentralblatt MATH
  4. M. F. Doherty and J. M. Ottino, “Chaos in deterministic systems: strange attractors, turbulence, and applications in chemical engineering,” Chemical Engineering Science, vol. 43, no. 2, pp. 139–183, 1988. View at Publisher · View at Google Scholar · View at Scopus
  5. K. T. Alligood, T. D. Sauer, and J. A. Yorke, Chaos, Textbooks in Mathematical Sciences, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar
  6. J. C. Sprott, “Some simple chaotic flows,” Physical Review E, vol. 50, no. 2, pp. R647–R650, 1994. View at Publisher · View at Google Scholar
  7. G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 7, pp. 1465–1466, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Vaněček and S. Čelikovský, “Bilinear systems and chaos,” Kybernetika, vol. 30, no. 4, pp. 403–424, 1994. View at Zentralblatt MATH
  9. S. Vaněček and A. Čelikovský, Control Systems: From Linear Analysis to Synthesis of Chaos, Prentice-Hall, London, UK, 1996.
  10. J. Lü and G. Chen, “A new chaotic attractor coined,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 3, pp. 659–661, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Čelikovský and G. Chen, “On the generalized Lorenz canonical form,” Chaos, Solitons and Fractals, vol. 26, no. 5, pp. 1271–1276, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Q. Yang, G. Chen, and T. Zhou, “A unified Lorenz-type system and its canonical form,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 10, pp. 2855–2871, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Q. Yang, G. Chen, and K. Huang, “Chaotic attractors of the conjugate Lorenz-type system,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 17, no. 11, pp. 3929–3949, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Huang and Q. Yang, “Stability and Hopf bifurcation analysis of a new system,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 567–578, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Zhang, J. H. L. Lü, and S. H. Chen, “Coexistence of anti-phase and complete synchronization in the generalized Lorenz system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 3067–3072, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Shi and Z. Wang, “The alternating between complete synchronization and hybrid synchronization of hyperchaotic Lorenz system with time delay,” Nonlinear Dynamics, vol. 69, no. 3, pp. 1177–1190, 2012. View at Publisher · View at Google Scholar
  17. S. Camargo, L. R. L. Viana, and C. Anteneodo, “Intermingled basins in coupled Lorenz systems,” Physical Review E, vol. 85, no. 3, Article ID 036207, 10 pages, 2012. View at Publisher · View at Google Scholar
  18. S. Li, Y. Li, B. Liu, and T. Murray, “Model-free control of Lorenz chaos using an approximate optimal control strategy,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4891–4900, 2012. View at Publisher · View at Google Scholar
  19. S. Čelikovský and G. Chen, “On a generalized Lorenz canonical form of chaotic systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 8, pp. 1789–1812, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Čelikovský and G. Chen, “Hyperbolic-type generalized Lorenz system and its canonical form,” in Proceedings of the 15th Triennial World Congress of IFAC, Barcelona, Spain, July 2002.
  21. I. Grigorenko and E. Grigorenko, “Chaotic dynamics of the fractional order Lorenz system,” Physical Review Letters, vol. 91, no. 3, Article ID 03410, 4 pages, 2003. View at Publisher · View at Google Scholar
  22. C. P. Li and G. J. Peng, “Chaos in Chen's system with a fractional order,” Chaos, Solitons and Fractals, vol. 22, no. 2, pp. 443–450, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. J. P. Yan and C. P. Li, “On chaos synchronization of fractional differential equations,” Chaos, Solitons and Fractals, vol. 32, no. 2, pp. 725–735, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. P. Zhou P and X. Cheng, “Synchronization between different fractional order chaotic systems,” in Proceeding of the 7th World Congress on Intelligent Control and Automation, Chongqing, China, June 2008.
  25. Y. Yu, H. X. Li, S. Wang, and J. Yu, “Dynamic analysis of a fractional-order Lorenz chaotic system,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 1181–1189, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. K. Sun and J. C. Sprott, “Bifurcations of fractional-order diffusionless lorenz system,” Electronic Journal of Theoretical Physics, vol. 6, no. 22, pp. 123–134, 2009. View at Scopus
  27. S. K. Agrawal, M. Srivastava, and S. Das, “Synchronization of fractional order chaotic systems using active control method,” Chaos, Solitons and Fractals, vol. 45, no. 6, pp. 737–752, 2012. View at Publisher · View at Google Scholar
  28. Y. Xu, R. Gu, H. Zhang, and D. Li, “Chaos in diffusionless Lorenz system with a fractional order and its control,” International Journal of Bifurcation and Chaos, vol. 22, no. 4, pp. 1–8, 2012.
  29. P. Zhou and R. Ding, “Control and synchronization of the fractional-order Lorenz chaotic system via fractionalorder derivative,” Mathematical Problems in Engineering, vol. 2012, Article ID 214169, 14 pages, 2012. View at Publisher · View at Google Scholar
  30. G. Si, Z. Sun, H. Zhang, and Y. Zhang, “Parameter estimation and topology identification of uncertain fractional order complex networks,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 5158–5171, 2012. View at Publisher · View at Google Scholar
  31. A. C. Fowler, M. J. McGuinness, and J. D. Gibbon, “The complex Lorenz equations,” Physica D, vol. 4, no. 2, pp. 139–163, 1981/82. View at Publisher · View at Google Scholar
  32. A. C. Fowler, J. D. Gibbon, and M. J. McGuinness, “The real and complex Lorenz equations and their relevance to physical systems,” Physica D, vol. 7, no. 1–3, pp. 126–134, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. C. Z. Ning and H. Haken, “Detuned lasers and the complex Lorenz equations: subcritical and supercritical Hopf bifurcations,” Physical Review A, vol. 41, no. 7, pp. 3826–3837, 1990. View at Publisher · View at Google Scholar · View at Scopus
  34. A. D. Kiselev, “Symmetry breaking and bifurcations in complex Lorenz model,” Journal of Physical Studies, vol. 2, no. 1, pp. 30–37, 1998. View at Zentralblatt MATH
  35. A. Rauh, L. Hannibal, and N. B. Abraham, “Global stability properties of the complex Lorenz model,” Physica D, vol. 99, no. 1, pp. 45–58, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. S. Panchev and N. K. Vitanov, “On asymptotic properties of some complex Lorenz-like systems,” Journal of the Calcutta Mathematical Society, vol. 1, no. 3-4, pp. 121–130, 2005. View at Zentralblatt MATH
  37. G. M. Mahmoud, M. A. Al-Kashif, and S. A. Aly, “Basic properties and chaotic synchronization of complex Lorenz system,” International Journal of Modern Physics C, vol. 18, no. 2, pp. 253–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. G. M. Mahmoud, M. E. Ahmed, and E. E. Mahmoud, “Analysis of hyperchaotic complex Lorenz systems,” International Journal of Modern Physics C, vol. 19, no. 10, pp. 1477–1494, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  39. E. E. Mahmoud and G. M. Mahmoud, Chaotic and Hyperchaotic Nonlinear Systems, Lambert Academic Publishing, Saarbrücken, Germany, 2011.
  40. G. M. Mahmoud and E. E. Mahmoud, “Complete synchronization of chaotic complex nonlinear systems with uncertain parameters,” Nonlinear Dynamics, vol. 62, no. 4, pp. 875–882, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. Z. Li, Z. Duan, L. Xie, and X. Liu, “Distributed robust control of linear multi-agent systems with parameter uncertainties,” International Journal of Control, vol. 85, no. 8, pp. 1039–1050, 2012. View at Publisher · View at Google Scholar
  42. E. E. Mahmoud, “Dynamics and synchronization of new hyperchaotic complex Lorenz system,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1951–1962, 2012. View at Publisher · View at Google Scholar
  43. A. M. A. El-Sayed, E. Ahmed, and H. A. A. El-Saka, “Dynamic properties of the fractional-order logistic equation of complex variables,” Abstract and Applied Analysis, vol. 2012, Article ID 251715, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. H. Haken, “Analogy between higher instabilities in fluids and lasers,” Physics Letters A, vol. 53, no. 1, pp. 77–88, 1975. View at Publisher · View at Google Scholar
  45. X. Li and W. Chen, “Analytical study on the fractional anomalous diffusion in a half-plane,” Journal of Physics A, vol. 43, no. 49, Article ID 495206, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. Y. J. Liang and W. Chen, “A survey on numerical evaluation of Lvy stable distributions and a new MATLAB toolbox,” Signal Processing, vol. 93, no. 1, pp. 242–251, 2013. View at Publisher · View at Google Scholar
  47. S. Hu, W. Chen, and X. Gou, “Modal analysis of fractional derivative damping model of frequency-dependent viscoelastic soft matter,” Advances in Vibration Engineering, vol. 10, no. 3, pp. 187–196, 2011.
  48. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, London, UK, 1999.
  49. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  50. J. Sabatier, O. P. Agrawal, and J. A. Machado, Advance in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007. View at Publisher · View at Google Scholar
  51. L. Chen, Y. Chai, R. Wu, and J. Yang, “Stability and stabilization of a class of nonlinear fractional order system with Caputo derivative,” IEEE Transaction on Circuits and Systems, vol. 59, no. 9, pp. 602–606, 2012. View at Publisher · View at Google Scholar
  52. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  53. D. Matignon, “Stability result on fractional differential equations with applications to control processing,” in Proceedings of the IMACS-SMC 96, vol. 2, pp. 963–968, 1996.